Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Normal periods, have feeling of movements and cramps in stomach, negative urine test. Had taken menstrogen tablet earlier. Cause?

i do not have any medical history is just 5months back i drink menstrogen tablet an after drinking it now am feling somethin in my stomach ,movement an cramps , i did 3 urine test but all came out negative and 1 blood test it also come out negative. am seeing my mensuration but am not normal as at now stomach pain in the left side
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you have some kind of vague feeling and complain of abdomen then this is not because of your menses related problem neither this could related with the medicine that you have taken but your feeling would be nonspecific and that would come around soon, take care and have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor